Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 433, NWS Jackson, MS

December 7, 2004Clay County, Lowndes County, Oktibbeha County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 7, 2004, 3:14 AM CST for Clay County, Lowndes County, Oktibbeha County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 7, 2004, 3:14 AM CST (09:14 UTC)
Expired
Dec 7, 2004, 3:45 AM CST
In force
31 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Clay County, MS, Lowndes County, MS, Oktibbeha County, MS

The radar

The Columbus AFB radar (KGWX), 44 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 6, 11:20 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2004-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2004-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
415 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
447 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 070914
SVRJAN
MSC025-087-105-070945-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
312 AM CST TUE DEC 7 2004

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN NORTHEAST MISSISSIPPI
  LOWNDES COUNTY IN NORTHEAST MISSISSIPPI
  THIS INCLUDES THE CITIES OF...GOLDEN TRIANGLE AIRPORT...COLUMBUS
  AFB...COLUMBUS
  OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI
  THIS INCLUDES THE CITY OF...STARKVILLE

* UNTIL 345 AM CST

* AT 312 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM JUST WEST OF COLUMBUS AFB TO STARKVILLE TO 11 MILES SOUTH OF  
  STARKVILLE...AND MOVING EAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CALEDONIA BY 320 AM CST
  COLUMBUS BY 325 AM CST
  NEW HOPE BY 330 AM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
TUHNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.

LAT...LON 3369 8852 3351 8871 3348 8875 3331 8889
      3331 8832 3344 8831 3360 8829 3375 8826

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 6, 9:45 PM CST, 5 hours 29 minutes earlier.

Area forecast discussion, Dec 6, 9:45 PM CST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
945 PM CST MON DEC 6 2004

.UPDATE...STRONG CONVECTION CONTINUES IN VICINITY OF FRONTAL
BOUNDARY MOVING ACROSS WRN AR AND LA THIS EVENING. MODELS CONTINUING
TREND OF INCREASING DYNAMICS AS THE SYSTEM EDGES EWD...MAINTAINING
GOOD POTENTIAL FOR SEVERE STORMS FOR THE AREA...ESPECIALLY AFTER
MIDNIGHT. UPDATED FORECAST TO ADD SEVERE THUNDERSTORMS WATCH IN
EFFECT THROUGH 2 AM. CAPE TO INCREASE WITH TIME AND INTENSE WIND
SHEAR PERSISTS. SIGNIFICANT STORM INFLOW WILL ENHANCE SEVERE
THUNDERSTORM DEVELOPMENT...ESPECIALLY IN STORMS THAT DEVELOP AHEAD
OF THE LINE TONIGHT.
&&

.DISCUSSION...
CURRENT WATER VAPOR IMAGERY SHOWS A POTENT SHORT WAVE TRIGGERING AN
INCREASING AMOUNT OF CONVECTION ACROSS THE SOUTHERN PLAINS AS IT
HEADS RAPIDLY EAST. THE DISTURBANCE IS ACTUALLY A LITTLE STRONGER
THAN EARLIER MODELS HAD PREDICTED AT THIS POINT AND NOW THE MODELS
EXPECT THE SURFACE REFLECTION (SURFACE LOW) TO DEEPEN RAPIDLY
OVERNIGHT AS IT TRACKS FROM EASTERN OK INTO CENTRAL IL. THE TIGHTLY
PACKED PRESSURE GRADIENT SURROUNDING THE PERIPHERY OF THE LOW WILL
BRUSH THE DELTA EAST TO THE GOLDEN TRIANGLE LATER TONIGHT AND WE
HAVE HOISTED A LAKE WIND ADVISORY IN EXPECTATION OF SUSTAINED WINDS
UP TO 20 MPH WITH GUSTS UP TO 30 OR 35 MPH. WE ALSO HAVE ISSUED A
FLOOD WATCH FOR FLASH FLOODING FOR AREAS BASICALLY ALONG AND WEST OF
THE NATCHEZ TRACE CORRIDOR. AN ADDITIONAL ONE TO TWO INCHES OF RAIN
IS POSSIBLE BEFORE MORNING IN THESE LOCATIONS AND THIS WILL FALL
UPON GROUND THAT IS SATURATED AND PRONE TO LOTS OF STANDING WATER
ALREADY. IT LOOKS LIKE SOUTHEAST PORTIONS OF MISSISSIPPI MAY STAY
LARGELY DRY UNTIL SOMETIME NEAR THE DAWN HOURS WITH LESS POTENTIAL
FOR SEVERE WEATHER AND EXCESSIVE RAIN THROUGH THE FIRST HALF OF
TUESDAY.

SPEAKING OF SEVERE WEATHER...WE STILL ARE DIAGNOSING A RISK OF
SEVERE THUNDERSTORMS CONTAINING HAIL...HIGH WINDS AND ISOLATED
TORNADOES ACROSS PORTIONS OF NORTHEAST LA...SOUTHEAST AR AND
NORTHWEST MS NORTHWEST OF THE NATCHEZ TRACE CORRIDOR. THE POTENTIAL
FOR SUCH ACTIVITY WILL INCREASE THIS EVENING AND SHOULD BE GREATEST
IN THESE AREAS BETWEEN 10 PM AND 3 TO 4 AM. THE POTENTIAL FOR SEVERE
STORMS WILL GRADUALLY DECREASE AS YOU GO SOUTH AND EAST OF THE
NATCHEZ TRACE...BUT AT LEAST ISOLATED SEVERE STORMS WILL BE POSSIBLE
INTO THE MORNING HOURS ALL THE WAY TO THE SOUTHEAST CORNER OF THE
FORECAST AREA.

THE ACTIVE WEATHER SHOULD CLEAR EASTERN AND SOUTHERN SECTIONS OF THE
FORECAST AREA BY MIDDAY TOMORROW WITH PARTLY CLOUDY SKIES AND
CONTINUED WARM CONDITIONS BUILDING BACK IN. HOWEVER...IT NOW LOOKS
LIKE THE PLEASANT WEATHER WILL NOT LAST TOO LONG AS ANOTHER
DISTURBANCE WILL TAKE SHAPE AND APPROACH WEDNESDAY. THIS FEATURE
WILL BEGIN TO RETURN THE FRONTAL BOUNDARY NORTH WITH ISENTROPICLY
LIFTED MOISTURE PROMPTING INCREASING CLOUDS...AND EVENTUALLY
PRECIP...BY WEDNESDAY NIGHT.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH AND LAKE WIND ADVISORY TONIGHT
MSZ018-019-025>038-040>044-047>049-053-054-059>061-071030.
LA...FLASH FLOOD WATCH AND LAKE WIND ADVISORY TONIGHT
LAZ007>009-015-016-023>026.
AR...FLASH FLOOD WATCH AND LAKE WIND ADVISORY TONIGHT ARZ074-075.

&&

50/03
Hazardous weather outlook, Dec 6, 11:48 PM CST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1148 PM CST MON DEC 06 2004

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
072248-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1148 PM CST MON DEC 06 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SEVERE THUNDERSTORMS REMAIN LIKELY OVERNIGHT...WITH THE GREATEST
RISK ALONG AND NORTHWEST OF THE NATCHEZ TRACE PARKWAY. DAMAGING
WINDS TO 80 MPH...TORNADOES...AND HAIL TO THE SIZE OF QUARTERS
ARE THE MAIN THREAT WITH THESE STORMS.

A BAND OF THUNDERSTORMS WAS MOVING INTO THE ARKLAMISS REGION FROM
THE WEST LATE THIS EVENING.  ADDITIONALLY...SCATTERED
THUNDERSTORMS WERE DEVELOPING ACROSS WESTERN MISSISSIPPI AHEAD OF
THE LINE. A FAIRLY UNSTABLE AIRMASS COMBINED WITH INTENSE WIND
SHEAR AND STRONG UPPER LEVEL SUPPORT WILL YIELD SEVERE
THUNDERSTORMS ACROSS THE REGION OVERNIGHT.  THE GREATEST RISK
SHOULD BE ALONG AND WEST OF THE NATCHEZ TRACE WHERE THE GREATEST
INSTABILITY AND DYNAMICS WILL EXIST...BUT AT LEAST ISOLATED
SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND TORNADOES
WILL BE POSSIBLE OVER THE ENTIRE AREA INTO THE EARLY MORNING
HOURS.

...FLOODING...
VERY HEAVY RAIN CAUSING FLASH FLOODING WILL BE POSSIBLE TONIGHT
FOR AREAS ROUGHLY ALONG AND NORTH OF THE NATCHEZ TRACE. SHOWERS
AND THUNDERSTORMS WILL REDEVELOP ACROSS THIS AREA LATER TONIGHT
AND CONTINUE EARLY TUESDAY. AS RAIN FALLS ON SATURATED
GROUND...PONDING OF WATER WILL BE POSSIBLE. EXPECT 1 TO 2 INCHES
OF RAIN TO FALL THROUGH EARLY TUESDAY...WITH LOCALIZED AREAS
POSSIBLY SEEING 3 INCHES. HEAVY RAIN LEADING TO THE PONDING OF
WATER ON ROADS IS EXPECTED AFTER MIDNIGHT SOUTHEAST OF THE
NATCHEZ TRACE.

...NON PRECIPITATION...
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH ARE EXPECTED
TO DEVELOP OVER THE ARK-LA-MISS TONIGHT AS THE DEVELOPING LOW
PRESSURE SYSTEM APPROACHES. THIS WILL CREATE HAZARDOUS DRIVING
CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND LOCALLY
ROUGH CONDITIONS ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS... AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS REQUESTED TONIGHT...ESPECIALLY ALONG AND NORTH OF
THE NATCHEZ  TRACE. OTHERWISE... ACTIVATION IS NOT EXPECTED
THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Dec 7, 2:18 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
218 AM CST TUE DEC 07 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      BELZONI                 33.18N 90.49W
12/07/2004                   HUMPHREYS          MS   LAW ENFORCEMENT

            STREET FLOODING.

&&

WILSON
Local storm report, Dec 7, 2:19 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
219 AM CST TUE DEC 07 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     BELZONI                 33.18N 90.49W
12/07/2004                   HUMPHREYS          MS   LAW ENFORCEMENT

            ONE TREE DOWN.

&&

WILSON
Local storm report, Dec 7, 2:48 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
248 AM CST TUE DEC 07 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND GST     10 NW STARKVILLE        33.56N 88.94W
12/07/2004  60 MPH           OKTIBBEHA          MS   STORM CHASER

            REPORTED BY MSU STORM CHASERS.

&&

WILSON
Local storm report, Dec 7, 3:05 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
305 AM CST TUE DEC 07 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     BYRAM                   32.18N 90.24W
12/07/2004                   HINDS              MS   LAW ENFORCEMENT

            TREES DOWN.

&&

WILSON
Local storm report, Dec 7, 3:08 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
308 AM CST TUE DEC 07 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     UTICA                   32.10N 90.62W
12/07/2004                   HINDS              MS   LAW ENFORCEMENT

            TREES DOWN.

&&

WILSON
Special weather statement, Dec 7, 3:13 AM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
0313 AM CST TUE DEC 07 2004

MSZ028-029-032-037-043-048-049-053-054-059>062-071013-
ADAMS MS-ATTALA MS-CHOCTAW MS-CLAIBORNE MS-COPIAH MS-FRANKLIN MS-
HINDS MS-JEFFERSON MS-LINCOLN MS-MADISON MS-MONTGOMERY MS-RANKIN MS-
WEBSTER MS-

TORNADO WATCH NUMBER 914 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES:

IN MISSISSIPPI...
ADAMS...        ATTALA...       CHOCTAW...      CLAIBORNE...
COPIAH...       FRANKLIN...     HINDS...        JEFFERSON...
LINCOLN...      MADISON...      MONTGOMERY...   RANKIN...
WEBSTER...

MSZ030-031-033-038-039-044-045-050-055-063-071013-
CLAY MS-LAWRENCE MS-LEAKE MS-LOWNDES MS-NESHOBA MS-NOXUBEE MS-
OKTIBBEHA MS-SCOTT MS-SIMPSON MS-WINSTON MS-

TORNADO WATCH NUMBER 914 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES:

IN MISSISSIPPI...
CLAY...         LAWRENCE...     LEAKE...        LOWNDES...
NESHOBA...      NOXUBEE...      OKTIBBEHA...    SCOTT...
SIMPSON...      WINSTON...

CRAVEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 6:33 PM CSTSevere Thunderstorm WarningJANYazoo27 min
Dec 6, 11:44 PM CSTSevere Thunderstorm WarningJANSharkey, Washington46 min
Dec 7, 12:05 AM CSTTornado WarningJANLeflore, Sunflower40 min
Dec 7, 12:19 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey56 min
Dec 7, 12:34 AM CSTTornado WarningJANCarroll, Grenada, Leflore41 min
Dec 7, 12:44 AM CSTTornado WarningJANHolmes, Humphreys, Sharkey46 min
Dec 7, 12:47 AM CSTSevere Thunderstorm WarningJANWarren43 min
Dec 7, 12:52 AM CSTSevere Thunderstorm WarningJANYazoo38 min
Dec 7, 12:57 AM CSTSevere Thunderstorm WarningJANClaiborne63 min
Dec 7, 1:12 AM CSTTornado WarningJANGrenada33 min
Dec 7, 1:22 AM CSTSevere Thunderstorm WarningJANYazoo38 min
Dec 7, 1:26 AM CSTSevere Thunderstorm WarningJANHinds64 min
Dec 7, 1:31 AM CSTTornado WarningJANHolmes29 min
Dec 7, 1:36 AM CSTTornado WarningJANHinds54 min
Dec 7, 1:37 AM CSTFlash Flood WarningJANCarroll, Grenada, Montgomery53 min
Dec 7, 1:39 AM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson51 min
Dec 7, 1:44 AM CSTTornado WarningJANCarroll, Montgomery, Webster31 min
Dec 7, 1:50 AM CSTSevere Thunderstorm WarningJANMadison, Yazoo25 min
Dec 7, 1:57 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw33 min
Dec 7, 1:58 AM CSTSevere Thunderstorm WarningJANClaiborne, Copiah62 min
Dec 7, 2:07 AM CSTSevere Thunderstorm WarningJANRankin53 min
Dec 7, 2:14 AM CSTSevere Thunderstorm WarningJANLeake, Madison46 min
Dec 7, 2:23 AM CSTTornado WarningJANAttala, Choctaw, Winston37 min
Dec 7, 2:28 AM CSTTornado WarningJANRankin47 min
Dec 7, 2:31 AM CSTTornado WarningJANRankin44 min
Dec 7, 2:32 AM CSTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster43 min
Dec 7, 2:48 AM CSTSevere Thunderstorm WarningJANScott57 min
Dec 7, 2:54 AM CSTSevere Thunderstorm WarningJANLeake, Neshoba36 min
Dec 7, 2:55 AM CSTSevere Thunderstorm WarningJANCopiah, Simpson65 min
Dec 7, 2:57 AM CSTSevere Thunderstorm WarningJANSmith63 min
Dec 7, 2:59 AM CSTTornado WarningJANNoxubee, Winston46 min
Dec 7, 3:15 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence45 min
Dec 7, 3:19 AM CSTSevere Thunderstorm WarningJANNewton41 min
Dec 7, 3:28 AM CSTSevere Thunderstorm WarningJANNeshoba32 min
Dec 7, 3:37 AM CSTSevere Thunderstorm WarningJANJasper38 min
Dec 7, 3:41 AM CSTTornado WarningJANLowndes34 min
Dec 7, 3:42 AM CSTSevere Thunderstorm WarningJANKemper63 min
Dec 7, 3:47 AM CSTSevere Thunderstorm WarningJANCovington58 min
Dec 7, 3:49 AM CSTSevere Thunderstorm WarningJANLauderdale56 min
Dec 7, 4:03 AM CSTTornado WarningJANKemper42 min
Dec 7, 4:25 AM CSTSevere Thunderstorm WarningJANClarke50 min
Dec 7, 4:34 AM CSTSevere Thunderstorm WarningJANJones56 min
Dec 7, 4:43 AM CSTTornado WarningJANMarion62 min
Dec 7, 4:44 AM CSTSevere Thunderstorm WarningJANLauderdale31 min
Dec 7, 4:56 AM CSTSevere Thunderstorm WarningJANLamar64 min
Dec 7, 5:00 AM CSTSevere Thunderstorm WarningJANForrest60 min
Dec 7, 5:07 AM CSTTornado WarningJANLamar53 min
Dec 7, 5:14 AM CSTSevere Thunderstorm WarningJANClarke31 min
Dec 7, 6:01 AM CSTSevere Thunderstorm WarningJANForrest44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.